Maximization Problems for Second Order Elliptic Equations

Authors

  • Behrouz Emamizadeh School of Mathematical Sciences, The University of Nottingham Ningbo, Ningbo China
  • Yichen Liu Department of Mathematical Sciences, Xi'an Jiaotong-Liverpool University, Suzhou, China
  • Giovanni Porru Department of Mathematics and Informatics, University of Cagliari, Cagliari, Italy

DOI:

https://doi.org/10.37256/cm.222021710

Keywords:

rearrangements, second order elliptic equations, maximization problems

Abstract

We investigate the maxima in classes of rearrangements of some functionals associated with solutions to Dirichlet problems for second order elliptic equations.

Downloads

Published

2021-03-24

How to Cite

1.
Emamizadeh B, Liu Y, Porru G. Maximization Problems for Second Order Elliptic Equations. Contemp. Math. [Internet]. 2021 Mar. 24 [cited 2023 Jan. 31];2(2):131-9. Available from: https://ojs.wiserpub.com/index.php/CM/article/view/710